# SDR DALA2021102706673

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 90,424 hours, 37,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 3 FWD ROWS OF SEATS HAVE INOP EMERGENCY LIGHTS. CORRECTIVE ACTION: REPAIRED CONNECTOR REPLACED FUSE IN BATTERY PACK M730 OPS CHECK GOOD OK FOR SVC. REF B AMM 33-51. (7842387)
